MathSciNet Relay Station
MathSciNet bibliographic data
MR2429617 35Q35 (35D05 76A05 76D03)
Frehse, Jens; Růžička, Michael Non-homogeneous generalized Newtonian fluids. Math. Z. 260 (2008), no. 2, 355–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement